# SDR DALA2016031702044

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LWR SURFACE OF LT OTBD FLAP INBD VANE, BELOW  PREVIOUS REPAIRED DOUBLER AREA.  DELAMINATION ON LWR SURFACE OF LT OTBD FLAP, INBD VANE, BELOW PREVIOUS REPAIR DOUBLER AREA WAS REPAIRED IAW SRM 57-03, PARR 11 AND CARD 2000-8149-06, 1996707, JOB 000-0014.
